MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Catalog Number 80515-000002
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2015058.Heartsine technologies ltd (manufacturer) is submitting the report on behalf of heartsine technologies llc (importer).
 
Event or Problem Description
Device prompts 'warning device service required'.There was no patient involved in this event.
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and test had been successfully completed.The sam 450p passed ¿out qat¿ from heartsine technologies on the 7th august 2018.On visual inspection of the membrane tail, evidence was observed to indicate it had been incorrectly installed.This resulted in damage to the membrane tail and the pins within the j11 connector not correctly aligning with the membrane tail tracks.This misalignment of the membrane tail resulted in the device not powering up in 450p cpr advisor mode, and the instructional leds operating out of sequence.Heartsine records indicate the device had performed to specification throughout testing on the 7th august 2018, this would suggest the membrane tail had made sufficient contact with the j11 pins at this time.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with another device of the same model.
 
Event or Problem Description

Brand Name
PACKAGE,450P,PP01,EN,450-BAC-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
MDR Report Key8013460
Report Number3004123209-2018-00694
Device Sequence Number1352855
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number80515-000002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1